# SDR HAIHEEA9239

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Condition: Leaking
- Location: Xmsn Oil
- Part time: 922 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

XMSN OIL PUMP LEAKING.
